The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 11.

Article

Muraro, D. and Voß, U. and Wilson, M. and Bennett, M. and Byrne, H. M. and de Smet, I. and Hodgman, C. and King, J. R. (2012) Inference of the genetic network regulating lateral root initiation in Arabidopsis thaliana. Transactions on Computational Biology and Bioinformatics . (Submitted)

Muraro, D. and Byrne, H. M. and King, J. R. and Bennett, M. J. (2012) Mathematical modelling plant signalling networks. Mathematical Modelling of Natural Phenomena . (Submitted)

Gallimore, L. S. and Whiteley, J. P. and Waters, S. L. and King, J. R. and Oliver, J. M. (2011) Nonuniqueness in a minimal model for cell motility. Mathematical Medicine and Biology . (Submitted)

van Leeuwen, I. M. M. and Mirams, G R and Walter, A and Fletcher, A G and Murray, P J and Osbourne, J and Varma, S and Young, S J and Cooper, J and Doyle, B and Pitt-Francis, J and Momtahan, L and Pathmanathan, P. and Whiteley, J. P. and Chapman, S. J. and Gavaghan, D. J. and Jensen, O E and King, J. R. and Maini, P. K. and Waters, S. L. and Byrne, H. M. (2009) An integrative computational model for intestinal tissue renewal. Cell Proliferation, 42 (5). pp. 617-636.

Leeuwen, I M M and Mirams, G R and Walter, A and Fletcher, A and Murray, P J and Osborne, J and Varma, S and Young, S J and Cooper, J and Doyle, B and Pitt-Francis, J and Momtahan, L and Pathmanathan, P. and Whiteley, J. P. and Chapman, S. J. and Gavaghan, D. J. and Jensen, O E and King, J. R. and Maini, P. K. and Waters, S. L. and Byrne, H. M. (2009) An integrative computational model for intestinal tissue renewal. Cell Proliferation .

Chapman, S. J. and Howls, C. J. and King, J. R. and Olde Daalhius, A. B. (2007) Why is a shock not a caustic? The higher-order Stokes phenomenon and smoothed shock formation. Nonlinearity, 20 (10). pp. 2425-2452. ISSN 0951-7715

Addison, J. A. and Howison, S. D. and King, J. R. (2006) Ray methods for free boundary problems. Quarterly of Applied Mathematics, 64 . pp. 41-59.

Addison, J. A. and Howison, S. D. and King, J. R. (2005) Ray methods for Free Boundary Problems. Quarterly of Applied Mathematics . (In Press)

Chapman, S. J. and King, J. R. (2003) The selection of Saffman-Taylor fingers by kinetic undercooling. Journal of Engineering Mathematics, 46 (1). pp. 1-32. ISSN 0022-0833

Fitt, A. D. and Howell, P. D. and King, J. R. and Please, C. P. and Schwendeman, D. W. (2002) Multiphase flow in a roll press nip. European Journal of Applied Mathematics, 13 . pp. 225-259.

Olde Daalhuis, A. B. and Chapman, S. J. and King, J. R. and Ockendon, J. R. and Tew, R. H. (1995) Stokes phenomenon and matched asymptotic expansions. SIAM Journal on Applied Mathematics, 55 (6). pp. 1469-1483. ISSN 1095-712X

This list was generated on Fri Dec 19 04:23:38 2014 GMT.